# SDR UALA2012032601896

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,412 hours, 11,476 cycles
- Engine: Pwa PW4077
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 30420001
- Part serial: 0041A
- Condition: Faulty
- Location: Ltmlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR STEERING SHOWED UNLOCKED WITH A 8.0 INDICATION EVEN AFTER ACCOMPLISHING SYSTEM TEST AND MEL ALTERNATE PROCEDURE FOR ALIGNMENT.  ACTUATOR INDICATION PIN SHOWING 'UNLOCKED' ALSO.  REPLACED MAIN LANDING GEAR PCA PER AMM.  OPS AND INDICATION CHECK OKAY.
